# SDR FDEA202305010784

- Difficulty date: May 1, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11F
- Aircraft serial: 48505
- Aircraft time: 95,225 hours, 22,497 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Cap
- Part number: ARB74132
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING - TRAILING EDGE REAR SPAR UPPER CAP AT XORS 1043 FOUND CORROSION.  RIGHT WING TRAILING EDGE REAR SPAR UPPER CAP AT XORS 1043 CORRODED AREA REPAIR   CARRIED OUT AS PER EA# 1-5710-T0374279 PART 1, TITLE : WINGS - BASIC WING STRUCTURE - RH   WING - CORROSION FOUND ON REAR SPAR UPPER CAP AFT FLANGE UPPER SURFACE - XORS   1035.750 AND XORS 1052.500 - REINFORCEMENT REPAIR. REPAIR CLASSIFIED AS MAJOR PER GMM   6-2-100.
